Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 8, 2015, 1:47 PM CDT for DeKalb County, Putnam County, White County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 1:47 PM CDT (18:47 UTC)
- Expired
- Jun 8, 2015, 2:14 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties DeKalb County, TN, Putnam County, TN, White County, TN
The radar
The Nashville radar (KOHX), 93 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
271 WUUS54 KOHX 081847 SVROHX TNC041-141-185-081930- /O.NEW.KOHX.SV.W.0073.150608T1847Z-150608T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 147 PM CDT MON JUN 8 2015 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN DE KALB COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE... WHITE COUNTY IN MIDDLE TENNESSEE... * UNTIL 230 PM CDT * AT 145 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF SMITHVILLE...AND MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... BURGESS FALLS STATE PARK AROUND 200 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE BAKERS CROSSROADS AND HAMPTONS CROSSROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3618 8542 3583 8527 3590 8581 3608 8586 TIME...MOT...LOC 1847Z 259DEG 27KT 3601 8572 HAIL...0.88IN WIND...60MPH $$ 07
3 follow-up statements
179 WWUS54 KOHX 081855 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 155 PM CDT MON JUN 8 2015 TNC041-141-185-081930- /O.CON.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/ PUTNAM TN-WHITE TN-DE KALB TN- 155 PM CDT MON JUN 8 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL DE KALB...WHITE AND CENTRAL PUTNAM COUNTIES UNTIL 230 PM CDT... AT 154 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURGESS FALLS STATE PARK...AND MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... BURGESS FALLS STATE PARK AROUND 200 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE BAKERS CROSSROADS AND HAMPTONS CROSSROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3610 8576 3618 8542 3583 8527 3588 8566 TIME...MOT...LOC 1855Z 259DEG 27KT 3602 8565 HAIL...0.88IN WIND...60MPH $$ 07
433
WWUS54 KOHX 081905
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
205 PM CDT MON JUN 8 2015
TNC041-081915-
/O.CAN.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/
DE KALB TN-
205 PM CDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DE KALB COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3618 8542 3591 8530 3590 8563 3598 8566
3600 8564 3604 8567 3607 8569 3607 8570
3611 8572
TIME...MOT...LOC 1905Z 259DEG 27KT 3603 8556
$$
TNC141-185-081930-
/O.CON.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/
PUTNAM TN-WHITE TN-
205 PM CDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN WHITE
AND CENTRAL PUTNAM COUNTIES UNTIL 230 PM CDT...
AT 204 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURGESS FALLS
STATE PARK...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
PUTNAM AND NORTHERN WHITE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3618 8542 3591 8530 3590 8563 3598 8566
3600 8564 3604 8567 3607 8569 3607 8570
3611 8572
TIME...MOT...LOC 1905Z 259DEG 27KT 3603 8556
HAIL...0.88IN
WIND...60MPH
$$
07091
WWUS54 KOHX 081914
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
214 PM CDT MON JUN 8 2015
TNC141-185-081924-
/O.CAN.KOHX.SV.W.0073.000000T0000Z-150608T1930Z/
PUTNAM TN-WHITE TN-
214 PM CDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHITE AND CENTRAL
PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3618 8542 3591 8530 3590 8563 3598 8566
3600 8564 3604 8567 3607 8569 3607 8570
3611 8572
TIME...MOT...LOC 1914Z 259DEG 27KT 3604 8548
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:42 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 8, 12:42 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1242 PM CDT MON JUN 8 2015 .UPDATE...18Z AVIATION. && .AVIATION... STORMS WILL WORK THROUGH ALL 3 TERMINALS THIS AFTERNOON. ADDRESSED THIS WITH VCTS AND TEMPO GROUP WITH BEST TIMING OF THE STRONGEST STORMS. CSV COULD SEE 2 ROUNDS OF STORMS. FIRST IN THE NEXT COUPLE OF HOURS AND THEN LATER AROUND 00Z. ADDITIONAL ISSUE WILL BE FOG TONIGHT AFTER THE STORMS PUSH EAST. WITHOUT A CHANGE OF AIR MASS BEHIND THE SFC BOUNDARY AND A MOIST BOUNDARY LAYER FOG CAN BE EXPECTED AT ALL THREE TERMINALS UNTIL 14Z. WINDS WILL BE WESTERLY AND GUSTY THIS AFTERNOON. STRONG GUSTS TO 40 KTS CAN BE EXPECTED WITH THE STRONGEST STORMS THIS AFTERNOON. REAGAN && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 10
Hazardous weather outlook, Jun 8, 5:00 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT MON JUN 8 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-091000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. MAIN CONCERNS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS. LARGE HAIL AND AN ISOLATED TORNADO OR TWO CAN NOT BE TOTALLY RULED OUT EITHER. LOCALIZED FLOODING WILL ALSO BE A CONCERN...WITH SOME SPOTS... ESPECIALLY ACROSS THE UPPER CUMBERLAND REGION THIS EVENING... POTENTIALLY EXPERIENCING TWO TO THREE INCHES OF RAIN IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 8, 1:07 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 107 PM CDT MON JUN 8 2015 TNZ030>032-064-065-081845- DE KALB-JACKSON-PUTNAM-SMITH-WHITE- 107 PM CDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...JACKSON...PUTNAM... SMITH AND WHITE COUNTIES... AT 104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GORDONSVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS IN THE PATH INCLUDE LIBERTY...DOWELLTOWN... ALEXANDRIA...HICKMAN...CENTER HILL LAKE...EDGAR EVANS STATE PARK... BAXTER...BURGESS FALLS STATE PARK AND HAMPTONS CROSSROADS. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GUSTY WINDS WILL LIKELY BLOW DOWN LIMBS AND POSSIBLY A FEW TREES. SCATTERED POWER OUTAGES MAY OCCUR. LAT...LON 3626 8558 3601 8547 3597 8601 3614 8606
Special weather statement, Jun 8, 1:08 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 108 PM CDT MON JUN 8 2015 TNZ028-062>064-078-081900- CANNON-DE KALB-RUTHERFORD-WARREN-WILSON- 108 PM CDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB...RUTHERFORD... WARREN AND WILSON COUNTIES... AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WOODBURY...MOVING EAST AT 30 MPH. SOME LOCATIONS IN THE PATH INCLUDE MILTON...READYVILLE...WOODBURY... AUBURNTOWN AND SMITHVILLE. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. GUSTY WINDS WILL LIKELY BLOW DOWN LIMBS AND POSSIBLY A FEW TREES. SCATTERED POWER OUTAGES MAY OCCUR. LAT...LON 3603 8578 3573 8576 3574 8627 3591 8633
Local storm report, Jun 8, 1:15 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HAIL MITCHELLVILLE 36.63N 86.54W
06/08/2015 E1.25 INCH SUMNER TN NWS OFFICE
HALF DOLLAR SIZE HAIL ON THE KY/TN STATE LINE.
&&
EVENT NUMBER OHX1500537
JJLocal storm report, Jun 8, 1:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL 5 E CLARKSVILLE 36.56N 87.26W
06/08/2015 M1.00 INCH MONTGOMERY TN TWITTER
QUARTER SIZE HAIL IN CLARKSVILLE OFF OF I-24 AT EXIT
11.
&&
EVENT NUMBER OHX1500538
JJLocal storm report, Jun 8, 1:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL SPRINGFIELD 36.50N 86.88W
06/08/2015 M0.70 INCH ROBERTSON TN TRAINED SPOTTER
WIND DRIVEN DIME SIZE HAIL
&&
EVENT NUMBER OHX1500539
JJSpecial weather statement, Jun 8, 1:41 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
141 PM CDT MON JUN 8 2015
TNZ032-064-065-081930-
DE KALB-PUTNAM-WHITE-
141 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...PUTNAM AND WHITE
COUNTIES...
AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SMITHVILLE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE SMITHVILLE...BURGESS FALLS STATE
PARK...BAKERS CROSSROADS...HAMPTONS CROSSROADS AND SPARTA.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3579 8526 3580 8528 3582 8527 3580 8536
3582 8548 3581 8550 3581 8564 3585 8575
3585 8589 3617 8580 3618 8527
07The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:33 AM CDT | Special Weather Statement | OHX | Stewart | 27 min |
| Jun 8, 11:41 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 34 min |
| Jun 8, 12:22 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 38 min |
| Jun 8, 12:56 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 34 min |
| Jun 8, 1:07 PM CDT | Special Weather Statement | OHX | DeKalb | 38 min |
| Jun 8, 1:08 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb | 52 min |
| Jun 8, 1:13 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 32 min |
| Jun 8, 1:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren | 46 min |
| Jun 8, 1:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 31 min |
| Jun 8, 1:36 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 24 min |
| Jun 8, 1:41 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam, White | 49 min |
| Jun 8, 1:56 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Jun 8, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 31 min |
| Jun 8, 2:20 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 25 min |
| Jun 8, 2:32 PM CDT | Special Weather Statement | OHX | Cumberland | 28 min |
| Jun 8, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 23 min |
| Jun 8, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 34 min |
| Jun 8, 2:46 PM CDT | Special Weather Statement | OHX | Wayne | 44 min |
| Jun 8, 2:53 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 37 min |
| Jun 8, 2:59 PM CDT | Special Weather Statement | OHX | Lawrence | 31 min |
| Jun 8, 2:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 32 min |
| Jun 8, 3:05 PM CDT | Special Weather Statement | OHX | Dickson | 25 min |
| Jun 8, 3:09 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Jun 8, 3:20 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Wilson | 3 hr |
| Jun 8, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Williamson | 39 min |
| Jun 8, 3:31 PM CDT | Special Weather Statement | OHX | Lawrence | 29 min |
| Jun 8, 3:43 PM CDT | Special Weather Statement | OHX | Dickson, Humphreys | 47 min |
| Jun 8, 3:46 PM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 8, 4:01 PM CDT | Special Weather Statement | OHX | Williamson | 29 min |
| Jun 8, 4:10 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 35 min |
| Jun 8, 4:24 PM CDT | Special Weather Statement | OHX | Hickman | 36 min |
| Jun 8, 4:26 PM CDT | Special Weather Statement | OHX | Smith | 34 min |
| Jun 8, 4:39 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 36 min |
| Jun 8, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 18 min |
| Jun 8, 4:46 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Williamson | 3 hr |
| Jun 8, 4:59 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Rutherford, Williamson and 1 more | 3 hr |
| Jun 8, 5:11 PM CDT | Special Weather Statement | OHX | Rutherford | 34 min |
| Jun 8, 5:19 PM CDT | Special Weather Statement | OHX | Overton | 26 min |
| Jun 8, 6:08 PM CDT | Special Weather Statement | OHX | Stewart | 37 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.